# SDR 2003FA0000134

- Difficulty date: January 20, 2003
- Submitted: February 11, 2003
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 511531
- Condition: Damaged
- Location: Shuttle Valve
- Component: Shuttle Valve
- Component part number: 5059
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIN HOLE FROM INTERIOR OF UNIT INTO THE INSIDE OF THE MOUNTING LUG HOLE.  HIGH PRESSURE ERROSION.  (WC/ NR 171602)
